# SDR REXA2016070801280

- Difficulty date: July 8, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 23,487 hours, 20,973 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER CENTER HINGE BEARING FAILED PROOF LOAD.  R & R RUDDER LOWER CENTER HINGE FITTING IAW RIL 0602.
